# SDR SWAA2025060977730

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 55,768 hours, 33,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE NEEDS SECURED.  TIGHTENED R1 ASSIST HANDLE REF B737-700 AMM TASK 52-41-31-400-802 STEP 3 F (2)(B)(C)(D). STANDARD TORQUE PER B737-700 AMM 20-50-11.
